| Model Number |
INTELLIVUE MP5 |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A philips biomedical site lead (bsl) evaluated the device and found that the device was working correctly after a full reboot was performed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
Event or Problem Description
Philips received a complaint on the intellivue mp5 indicating that the spo2 is not working and did not alarm as intended.It is unknown if the device was in use on patient at time of event, there was no adverse event reported.